TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
The_Squid Offline
Banned
Welcome me, I'm new!
*
 
The_Squid's Avatar
 
Age: 22

Posts: 12
Join Date: May 14th 2009

ADHD DRUGS - May 21st 2009, 10:38 AM

i got some drugs for addh and they making me sleepy. what if i stoped taking them would they start not wrokging. sometimes when i havent taken them for about a 5 hours it stops and i go the opposite but i cant do anyhting when i m tire al the time and i think theyre gay
   
  (#2 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,497
Blog Entries: 108
Join Date: January 8th 2009

Re: ADHD DRUGS - May 21st 2009, 12:43 PM

If you stop taking your medication, it will stop working once it's out of your blood stream completely. You should never stop taking it without your doctor's permission as it can cause bad side effects. If you would like your medication changed or modified, or if you're having a problem with it, you should discuss that with your doctor.
   
  (#3 (permalink)) Old
Adam Offline
Stand in the rain...
Senior TeenHelper
*******
 
Adam's Avatar
 
Name: Adam
Age: 27
Gender: Male
Location: England

Posts: 941
Blog Entries: 1
Join Date: January 6th 2009

Re: ADHD DRUGS - May 23rd 2009, 04:08 PM

If your medication is causing you some trouble (like the tiredness etc.) you should visit your doctor to ask about them being changed. Although to be honest, with medication I have taken in the past it just takes a while for them to settle in, you will most probably not feel tired after a week or two.

Adam



Katrina's NERD.
[/color] [/b][/color] [/right]
   
Closed Thread

Bookmarks

Tags
adhd, drugs

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.